This question was answered on Thu 04, Mar 2010 10:29am by Dr.Bhumika Aggarwal

Red rash in thigh crevice - genital area

    
Asked by redfox2 (Male; 63; UNITED STATES; none; Relevant drugs:low dose aspirin ) on Wed 03, Mar 2010 10:13am

My question is in regard to a rash on the inner thigh between the thigh and scrotum. I am using Lotrimin to keep it at bay, but it returns when I cease using it. The symptoms are: red rash, itching, unpleasant odor. The doctor said it was jock itch although she never did see it because I was using the Lotrimin, but I suspect that it may be some type of yeast or fungal infection. Jock itch usually goes away but my symptoms return as soon as I stop using Lotrimin. Please help. I need to get rid of this once and for all.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Bhumika Aggarwal  on Thu 04, Mar 2010 10:29am:

Hi, This could be due to sweat dermatitis or even jock itch - due to tinea infection. Keep the skin clean and dry, avoid clothing that rubs and irritates the area. Application of topical over-the-counter antifungal or drying powders, such as those that contain miconazole, clotrimazole, or tolnaftate would help. If symptoms persist - it would be best that to consult a doctor. Regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Roof     Search for answers     localised     Search for answers     fatty20liver     wwwfacebookcom     kamjori dor karne ke luye medicines     Search for answers     heel     Search for answers     Unre     Search for answers     Depakote and weed     Search for answers     upperrightchestpain     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats